Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Intense itching with swelling on the hand due to bite. Can I use piriton with flucloxacillin?

can i use piriton with 500mg x4 daily flucloxacillin . i am only on my 2nd tablet of a 28 course but i am itching so much and need some additional relief, i am on the tablets because of an unknown bite on my hand , it has caused huge swelling which is travelling up my arm . i have seen my gp today and i have my tablets, i am told to go to a&e if the swelling does not improve in 48 hours...but i could do with something in the meantime to calm the itching? i was thinking of piriton?
Asked On : Mon, 23 Jul 2012
Answers:  1 Views:  165
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Dermatologist 's  Response
Dec 2013
You can very well use both the things under medial supervision. It will be better if you can take antihistamine like benadryl or laratdaine along woth this to reduce itching over the affected area. Do not try to pinch or squeeze the area s it can lead to secondary infection and thus further complication. You can do cold compression over the area to reduce the intensity of itching.
Answered: Tue, 15 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor